# SDR USAA2012110100003

- Difficulty date: October 31, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 72,584 hours, 32,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK - OUT ADJUSTMENT DIMENSION "B" BETWEEN STRIKER LEVER AND FINGER AT DOOR 832 (L2).  ADJUSTED DIMENSION "B" BETWEEN STRIKER LEVER AND FINGER AT DOOR 832 (L2) IAW AMM 52-13-14-820-002-A ITEM 4A, STEP 1.
